MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207040470
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was damaged.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.The balloon was positioned at the lesion site, connected to the pump and pressurized to 18 atmospheres, but no further increase was possible.When the balloon was withdrawn and pressure reapplied, it was found to be damaged.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications reported, and the patient was in good condition after the procedure.
 
Event or Problem Description
It was reported that the balloon was damaged.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.The balloon was positioned at the lesion site, connected to the pump and pressurized to 18 atmospheres, but no further increase was possible.When the balloon was withdrawn and pressure reapplied, it was found to be damaged.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications reported, and the patient was in good condition after the procedure.It was further reported that when the balloon was pressured to 12-16 atmospheres, a longitudinal tear appeared on the balloon.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older b5.Describe event or problem: added information, based on additional information.
 
Additional Manufacturer Narrative
Correction to field d4: lot number from 0033063869 to 0032504208.A2: age at time of event: 18 years or older.B5: describe event or problem: added information, based on additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A complete balloon circumferential tear was identified located approximately 25mm distal of the proximal markerband.The rated burst pressure for this device is 24 atmospheres.No issues were noted with the tip of the device.A visual examination found no damage or issues with the markerbands of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.
 
Event or Problem Description

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20565942
Report Number2124215-2024-68050
Device Sequence Number12645301
Product Code LIT
UDI-Device Identifier08714729809616
UDI-Public08714729809616
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberH74939207040470
Device Catalogue NumberH74939207040470
Device Lot Number0032504208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/07/2024
11/24/2024
12/18/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/24/2024
12/12/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale